Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On completing unimodular polynomial vectors of length three


Author: Ravi A. Rao
Journal: Trans. Amer. Math. Soc. 325 (1991), 231-239
MSC: Primary 13C10; Secondary 19A13
MathSciNet review: 991967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ R$ is a local ring of dimension three, with $ \frac{1} {2} \in R$, then a polynomial three vector $ ({v_0}(X),{v_1}(X),{v_2}(X))$ over $ R[X]$ can be completed to an invertible matrix if and only if it is unimodular. In particular, if $ 1/3! \in R$, then every stably free projective $ R[{X_1}, \ldots ,{X_n}]$-module is free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C10, 19A13

Retrieve articles in all journals with MSC: 13C10, 19A13


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-0991967-0
Article copyright: © Copyright 1991 American Mathematical Society